American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G30) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. V. Lebid’ and G. M. Torbin. Singularity and fine fractal properties of a certain class of infinite Bernoulli convolutions with an essential intersection. Theor. Probability and Math. Statist. 87 (2013) 99-115.
Abstract, references, and article information   
View Article: PDF

[2] R. O. Nikiforov and G. M. Torbin. Fractal properties of random variables with independent $Q_{\infty}$-symbols. Theor. Probability and Math. Statist. 86 (2013) 169-182.
Abstract, references, and article information   
View Article: PDF

[3] G. M. Torbin and I. M. Pratsyovyta. Singularity of the second Ostrogradskiĭ random series. Theor. Probability and Math. Statist. 81 (2010) 187-195. MR 2667319.
Abstract, references, and article information   
View Article: PDF

[4] Ya. V. Goncharenko, M. V. Pratsyovytyĭ and G. M. Torbin. Fractal properties of some Bernoulli convolutions. Theor. Probability and Math. Statist. 79 (2009) 39-55. MR 2494534.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1